# SDR 08FDEA00914

- Difficulty date: March 13, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, SKIN EXTERNAL DOUBLER, STA 1681, STRINGER S-15L TO EVALUATE   EXISTING REPAIR.  EXISTING REPAIR FOUND NOT IAW SRM APPLICABILITY.  SKIN EXTERNAL DOUBLER REPLACED.  R & R DOUBLER IAW EA F-5330-117347.   REPAIR A CATEGORY B REPAIR AS DEFINED IN SRM 51-00-06, REQUIRING   SUPPLEMENTAL INSPECTION IN ADDITION TO THOSE ALREADY SPECIFIED IN THE MPD. SUPPLEMENTAL INSPECTION ARE TO BEGIN WHEN THE AIRFRAME ACCUMULATES 34,500   FLIGHT CYCLES WITH REPEAT INSPECTIONS EVERY 3,000 FLT CYCLES. THE SKIN PANEL IS TO BE INSPECTED USING LFEC (PER B757 NDT 53-00-06, PART 6) ALONG THE PERIPHERAL FASTENER ROWS THROUGH THE EXTERNAL DOUBLER.    REPAIR  IS CLASSIFIED MAJOR AS PER GMM 6-2-100 CRITERIA.
